# SDR SIMA200636008

- Difficulty date: December 25, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Aircraft time: 17,817 hours, 21,693 cycles
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6071T20P17
- Part serial: ECDT1366
- Condition: Failed
- Location: Lt Engine
- Part time: 23,137 hours, 26,685 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE IGNITION LIGHT CAME ON AND TORQUE INDICATION WENT TO ZERO. REMOVED AND REPLACED IAW CMM 74-00-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
